# SDR SWAA2018102626271

- Difficulty date: September 30, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N787SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29812
- Aircraft time: 63,269 hours, 37,254 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A651618M
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR NR 4 LOWER BEAM CRACKED IN THE INSPECTION AREA INBOARD OF MOST INBOARD MOUNT HOLE.  R&R NR 4 BEAM IAW EO.
